# SDR 98ZZZX697

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1124F
- Make and model: Israel 1124
- Aircraft serial: 281
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: AV16B1945D
- Condition: Malfunctioned
- Location: Fuel Sov
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUEL SHUT-OFF VALVE BECAME SLOW TO OPERATE.  CREW STATED IT WAS RELATED TO TEMPERATURE (VALVE IS INTERNAL IN LOWER FUSELAGE FUEL TANK).  REASON IS UNKNOWN.
